# SDR DALA2021121507738

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 72,854 hours, 31,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 CABIN SERVICE FOUND AFT LEFT UPPER LINER DOOR ASSIST HANDLE BROKEN. CORRECTIVE ACTION: REATTACHED DOOR HANDLE IAW B757 AMM 52-11. (7978616)
